The Cause Of Stomach Pain After Taking Medication And 3 Months Of Not Controlling Lupus Pain?

Illustration of The Cause Of Stomach Pain After Taking Medication And 3 Months Of Not Controlling Lupus Pain?
Illustration: The Cause Of Stomach Pain After Taking Medication And 3 Months Of Not Controlling Lupus Pain? post.medicalnewstoday.com

I have been sick for lupus for 6 years, and every month I have to control at the hospital, and in a few months I don’t have 3 months of control, the medicine is still rarely taken, and within a few months I take the drug effect of my body more and more skinny, and I try to drink again after a few months I don’t drink, why is there an effect on my stomach hurts … After taking sandimun n methilprednisolon … Why y?

1 Answer:

Hello Murty, thank you for the question to HealthReplies.com.


Lupus is an autoimmune disease that attacks a complex system of antibodies in the body, lupus can attack in various organs, such as kidneys, skin, blood cells, hair, mouth tissue, nerves and others.


if diagnosed with lupus, sufferers must take the drug regularly for life and control it regularly every month.


Side effects of the medicines include:


1. Methylprednisolone, if stopped suddenly and taken again can damage the kidneys, have an effect on the skin to form flexible fat lines (striae), a face like a fat moon (moon face) and damage to the kidneys


2. Has side effects on the digestive system such as experiencing abdominal pain, diarrhea or nausea, vomiting


3. The immune system will be disrupted and become susceptible to other diseases, especially infections


so it is very important that you consult with a specialist in internal medicine.


things that can be done:


1. Take medicine regularly and control regularly


2. Maintain endurance by eating healthy and nutritious food


3. Maintain personal hygiene and the environment


4. Immediately consult with a specialist in internal medicine regarding the complaints you experience


5. Rest with enough 6-8 hours per day


thus hopefully useful

: by

Related Question

The Effect Of Drug Consumption On The Amount Of Hepatitis B Virus In The Body?

The Effect Of Drug Consumption On The Amount Of Hepatitis B Virus In The Body?

(9 months ago)

Good evening doctor .. I am a hepatitis b patient .. HBV lab results and 1.070 IU / mL .. yesterday I was a doctor of internal medicine, a liver specialist u0026amp; The gastrointe... Read more

The Cause Of Frequent Muscle Pain In The Calves And Hands?

The Cause Of Frequent Muscle Pain In The Calves And Hands?

(11 months ago)

Shalom, good morning .. r nRaon Hadi I am 28 years old. R nWant to ask why I often have aches or pain in the muscles in the calves and hands, the pain is very intense. R nI have ma... Read more

Can Lymph Node TB Be Contagious?

Can Lymph Node TB Be Contagious?

(12 months ago)

Hello, I want to ask. I was diagnosed with glandular TB, but is it contagious? Because in my house there are small children so I’m afraid. Then how to cure? thanks.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *